Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 280, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 15, 2015, 8:12 PM MDT for Cherry County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2015, 8:12 PM MDT (02:12 UTC)
- Expired
- Aug 15, 2015, 9:00 PM MDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 64 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2275 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
915
WUUS53 KLBF 160212
SVRLBF
NEC031-160300-
/O.NEW.KLBF.SV.W.0280.150816T0212Z-150816T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM CDT SAT AUG 15 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1000 PM CDT/900 PM MDT/
* AT 911 PM CDT /811 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MERRITT RESERVOIR TO 25 MILES NORTH OF
MULLEN...MOVING EAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HIGHWAY 97 CROSSING BIG CREEK...MERRITT RESERVOIR...VALENTINE
NATIONAL WILDLIFE REFUGE...BROWNLEE...HIGHWAY 97 CROSSING THE NORTH
LOUP RIVER...BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA AND
HIGHWAY 83 CROSSING GOOSE CREEK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 97 BETWEEN MILE MARKERS 86 AND 118.
HIGHWAY 83 BETWEEN MILE MARKERS 173 AND 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR MERRITT RESERVOIR...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4271 10035 4223 10057 4234 10122 4266 10094
TIME...MOT...LOC 0211Z 267DEG 16KT 4266 10089 4241 10112
HAIL...1.75IN
WIND...60MPH
$$
BUTTLER2 follow-up statements
853
WWUS53 KLBF 160237
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 PM CDT SAT AUG 15 2015
NEC031-160300-
/O.CON.KLBF.SV.W.0280.000000T0000Z-150816T0300Z/
CHERRY NE-
937 PM CDT SAT AUG 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM
CDT/900 PM MDT/ FOR SOUTHEASTERN CHERRY COUNTY...
AT 936 PM CDT /836 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 7
MILES NORTHWEST OF VALENTINE NATIONAL WILDLIFE REFUGE...OR 22 MILES
SOUTHWEST OF VALENTINE...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 97 BETWEEN MILE MARKERS 86 AND 118.
HIGHWAY 83 BETWEEN MILE MARKERS 173 AND 198.
LOCATIONS IMPACTED INCLUDE...
HIGHWAY 97 CROSSING BIG CREEK...MERRITT RESERVOIR...VALENTINE
NATIONAL WILDLIFE REFUGE...BROWNLEE...HIGHWAY 97 CROSSING THE NORTH
LOUP RIVER...BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA AND
HIGHWAY 83 CROSSING GOOSE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4271 10035 4223 10057 4234 10122 4266 10094
TIME...MOT...LOC 0236Z 267DEG 16KT 4257 10074
HAIL...1.25IN
WIND...60MPH
$$
BUTTLER792
WWUS53 KLBF 160302
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1002 PM CDT SAT AUG 15 2015
NEC031-160312-
/O.EXP.KLBF.SV.W.0280.000000T0000Z-150816T0300Z/
CHERRY NE-
1002 PM CDT SAT AUG 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE .
LAT...LON 4271 10035 4223 10057 4234 10122 4266 10094
TIME...MOT...LOC 0258Z 267DEG 16KT 4257 10074
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 6:30 PM MDT, 1 hour 42 minutes earlier.
Area forecast discussion, Aug 15, 6:30 PM MDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 730 PM CDT SAT AUG 15 2015 .SYNOPSIS... ISSUED AT 341 PM CDT SAT AUG 15 2015 AT 20Z THE UPPER LEVEL PATTERN OVER THE CONUS WAS GRADUALLY DEAMPLIFYING AS A ROBUST PV ANOMALY NEAR THE MONTANA/CANADIAN BORDER WAS ROUNDING THE TOP OF A STRONG RIDGE OF HIGH PRESSURE OVER THE SOUTHWEST CONUS. ANOTHER WEAK PV ANOMALY WAS NOTED ON WATER VAPOR TRACKING THROUGH NORTHWEST COLORADO WHICH HAS AIDED IN THE DEVELOPMENT OF CONVECTION OVER THE FRONT RANGE AND CENTRAL HIGH PLAINS. SURFACE LOW ASSOCIATED WITH THE PV ANOMALY NEAR THE CANADIAN BORDER WAS LOCATED IN FAR SOUTHEAST ALBERTA...WITH A PACIFIC COLD FRONT EXTENDING SOUTHWEST THROUGH THE DAKOTAS INTO MONTANA...AND A LEE SIDE TROUGH DRAPED SOUTHWARD THROUGH THE NEBRASKA PANHANDLE. MOIST SOUTHERLY FLOW AHEAD OF THE SURFACE TROUGH HAS CONTRIBUTED TO A HOT/HUMID DAY OVER THE CWA. TEMPERATURES IN THE 90S AND DEWPOINTS IN THE UPPER 60S/LOW 70S HAS PUSHED INDICIES NEAR TO ABOVE 100 && .UPDATE... ISSUED AT 730 PM CDT SAT AUG 15 2015 WITH HEAT INDICIES DROPPING SOUTH OF 100 DEGREES WITH THE 7 PM CDT OBS...WILL ALLOW THE HEAT ADVISORY TO EXPIRE. AS FOR STORMS...A BROKEN LINE OF STORMS EXTENDED FROM JUST WEST OF VALENTINE TO NORTH OF ANTIOCH. SO FAR...STORMS HAVE BEEN WELL BELOW SEVERE LIMITS WITH MAINLY HEAVY RAIN OCCURRING. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 341 PM CDT SAT AUG 15 2015 HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS THE SANDHILLS REGION THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING HOURS. VERY MOIST SOUTHERLY FLOW AT THE SFC THROUGH 850MB HAS SUSTAINED HIGH DEWPOINT VALUES DESPITE THOROUGH BOUNDARY LAYER MIXING THIS AFTERNOON. THUNDERSTORMS HAVE ALREADY INITIATED ON THE HIGHER TERRAIN WEST OF THE CWA WHERE THE CAP HAS ERODED WITH DAYTIME INSOLATION. THE MOST ORGANIZED ACTIVITY CURRENTLY IN THE VICINITY OF ENHANCED CONVERGENCE ASSOCIATED WITH A WEAK LEE SIDE SFC LOW JUST SOUTHWEST OF KIMBALL. THIS CONVECTION WILL SLOWLY SHIFT EAST INTO THE WESTERN ZONES OF THE CWA THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. ADDITIONAL ISOLATED TO SCATTERED DEVELOPMENT LIKELY ALONG THE PACIFIC COLD FRONT DRAPED NORTHEAST THROUGH WESTERN NEBRASKA. THIS EVOLUTION HAS BEEN SUPPORTED BY MOST CAM RUNS THROUGH THE DAY. AS FAR AS THE POTENTIAL FOR SEVERE WEATHER...WARM TEMPERATURES ALOFT AND WEAK UPPER LEVEL FLOW WILL BE A LIMITING FACTOR. THE MAIN BELT OF WESTERLIES ALOFT CURRENTLY LAGS WELL BEHIND THE FRONT. HOWEVER...A PLUME OF STEEP MID-LEVEL LAPSE RATES OVERSPREADING THE TOP OF THE RICH THETA-E AIR HAS CONTRIBUTED TO MLCAPE VALUES PUSHING 2000 J/KG NEAR AND EAST OF THE AFOREMENTIONED FRONT...SO A FEW STRONG TO SEVERE STORMS CAPABLE OF STRONG WIND GUSTS AND HEAVY RAINFALL CANNOT BE RULED OUT THROUGH THE EVENING AND EARLY OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN DUE TO SLOW STORM MOTIONS. LOW LEVEL JET INTENSIFIES AFTER DARK AND ENHANCES POLEWARD THETA-E TRANSPORT JUST OFF THE SURFACE...WHICH MAY HELP SUSTAIN ELEVATED CONVECTION INTO THE EASTERN HALF OF THE CWA TONIGHT. HOWEVER THE BEST CONVERGENCE ALONG THE NOSE OF THE JET LOOKS LIKE IT WILL BE FOCUSED NORTH OF THE AREA INTO EASTERN SOUTH DAKOTA...SO FORECASTER CONFIDENCE IS SOMEWHAT SHAKY IN REGARDS TO CONVECTION TONIGHT. FRONT BEGINS TO SAG SOUTHEAST THROUGH THE CWA OVERNIGHT AND BECOMES NEARLY STATIONARY OVER SOUTHWEST NEBRASKA AS FLOW ALOFT NEARLY PARALLELS THE FRONTAL BOUNDARY. COOLER CONDITIONS ARE EXPECTED SUNDAY...BOTH FROM WEAK SFC ADVECTION OF COOL/DRY BEHIND THE FRONT AND CLOUD COVER. ANOTHER SHORTWAVE TROUGH MOVES INTO NORTHERN MONTANA EARLY IN THE DAY AND EJECTS EAST. SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP ALONG AND NORTH OF THE FRONT. FLOW ALOFT WILL BE STRONGER THAN TODAY...WHICH MAY HELP SUSTAIN MORE ROBUST UPDRAFTS AND AN INCREASED THREAT FOR SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. PWATS AOA 1.50 INCHES WILL ALSO SUPPORT THE CONTINUED THREAT FOR LOCALLY HEAVY RAINFALL. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 341 PM CDT SAT AUG 15 2015 THE FRONT WILL STALL NEAR THE NEBR/KS BORDER SUNDAY NIGHT. THUNDERSTORMS EXPECTED TO BE FAIRLY WIDESPREAD ACROSS THE SERN FA WHILE SCATTERED ACROSS THE NORTHWEST. DEEP LAYER SHEAR WILL BE SUPPORTIVE OF A FEW SEVERE STORMS DURING THE EVENING. THE UPPER LEVEL FLOW WILL REMAIN FAIRLY ZONAL ON MONDAY AS A FAIRLY STRONG UPPER LEVEL TROUGH DROPS INTO MONTANA AND NRN WY. THE WARM FRONT WILL LIFT BACK INTO SRN NEBR AS SURFACE CYCLOGENESIS OCCURS ACROSS CO AND WY. ANOTHER ROUND OF SEVERE STORMS POSSIBLE ACROSS MOST OF THE FA MONDAY INTO MONDAY EVENING. DEEP LAYER SHEAR INCREASES TO 35 TO 45 KTS WEST OF HWY 83. AREAS OF HEAVY RAINFALL POSSIBLE INTO MONDAY NIGHT AS WELL. AN UPPER LEVEL TROUGH WILL DIG INTO THE CENTRAL PLAINS AND BECOME CLOSED OFF OVER SOUTHERN SOUTH DAKOTA OR POSSIBLY NORTHERN NEBRASKA. MODELS AGREE THAT A FAIRLY STRONG FRONT WILL PUSH SOUTHWARD. H85 TEMPS FALL TO NEAR 8C IN NRN NEBR. MOS GUIDANCE FCST HIGHS ONLY IN THE MID 60S NORTH TO MID 70S FAR SOUTH. TRENDED COOLER WITH TEMPS...A FEW DEGREES ABOVE GUIDANCE. WINDY CONDITIONS ALSO LIKELY. SHOWERS AND A FEW THUNDERSTORMS ALSO LIKELY. IN THE WAKE OF THE TROUGH...UPPER FLOW WILL RETURN TO A FAIRLY ZONAL FLOW. ANOTHER WEAK COLD FRONT FCST TO MOVE INTO NEXT SATURDAY. MODELS DRY WEDNESDAY THROUGH FRIDAY WITH A CHANCE FRIDAY NIGHT INTO SATURDAY. ALSO SHOULD SEE TEMPS REBOUND CLOSER TO NORMAL. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 604 PM CDT SAT AUG 15 2015 SCATTERED THUNDERSTORMS ARE EXPECTED TO TRACK THROUGH NORTH CENTRAL AND SOUTHWESTERN NEBRASKA THIS EVENING. THE THREAT FOR THUNDERSTORMS WILL BE GREATEST FROM 01Z TO 05Z AT KVTN AND FROM 02Z TO 06Z FOR KLBF. VISBYS MAY BE AS LOW AS 4SM WITH CIGS AROUND 3000 FT AGL. OVERNIGHT...EXPECT HIGH CLOUDS TO PERSIST INTO SUNDAY WITH A SECONDARY THREAT FOR THUNDERSTORMS EXPECTED AFTER 19Z SUNDAY. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...CLB SYNOPSIS...MARTIN SHORT TERM...MARTIN LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Aug 15, 6:20 PM MDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 720 PM CDT SAT AUG 15 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-170030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 720 PM CDT SAT AUG 15 2015 /620 PM MDT SAT AUG 15 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...REST OF TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS WESTERN NEBRASKA LATE THIS AFTERNOON AND EVENING AND TRACK EAST INTO THE EARLY OVERNIGHT HOURS. A FEW STRONG TO SEVERE STORMS WITH DAMAGING WIND GUSTS WILL BE POSSIBLE THROUGH THE EVENING HOURS...HOWEVER WIDESPREAD SEVERE WEATHER IS NOT LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE LIKELY ONCE AGAIN ON SUNDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. IN ADDITION TO LOCALIZED HEAVY RAINFALL..SOME OF THE STORMS MAY BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. CHANCES FOR THUNDERSTORMS CONTINUE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA INTO EARLY NEXT WEEK. SEVERE STORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE THREAT FOR SEVERE WEATHER DIMINISHES TUESDAY. NO ADDITIONAL HAZARDOUS WEATHER IS ANTICIPATED WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, Aug 15, 6:57 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
757 PM CDT SAT AUG 15 2015
NEZ005-160145-
EASTERN CHERRY NE-
757 PM CDT SAT AUG 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL
845 PM CDT...
AT 757 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VALENTINE...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VALENTINE...SMITH FALLS STATE PARK AND SPARKS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 189 AND 201.
HIGHWAY 97 BETWEEN MILE MARKERS 139 AND 141.
HIGHWAY 83 BETWEEN MILE MARKERS 213 AND 222.
LAT...LON 4299 10020 4277 10020 4285 10070 4300 10071
4300 10022
TIME...MOT...LOC 0057Z 271DEG 15KT 4294 10061
BUTTLERLocal storm report, Aug 15, 7:23 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
823 PM CDT SAT AUG 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND GST CROOKSTON 42.93N 100.75W
08/15/2015 E60 MPH CHERRY NE TRAINED SPOTTER
&&
SJACOBSLocal storm report, Aug 15, 7:32 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT SAT AUG 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL 6 S CROOKSTON 42.84N 100.75W
08/15/2015 M1.75 INCH CHERRY NE PUBLIC
&&
MOLDANSpecial weather statement, Aug 15, 7:48 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 848 PM CDT SAT AUG 15 2015 NEZ005-160230- EASTERN CHERRY NE- 848 PM CDT SAT AUG 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL 930 PM CDT... AT 848 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES SOUTHWEST OF MERRITT RESERVOIR...OR 35 MILES NORTH OF MULLEN... MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CROOKSTON...VALENTINE...HIGHWAY 97 CROSSING THE NIOBRARA RIVER AND SMITH FALLS STATE PARK. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 184 AND 210. HIGHWAY 97 BETWEEN MILE MARKERS 131 AND 141. HIGHWAY 83 BETWEEN MILE MARKERS 204 AND 221. LAT...LON 4279 10080 4297 10080 4300 10031 4273 10032 TIME...MOT...LOC 0148Z 274DEG 25KT 4255 10119 BUTTLER
Special weather statement, Aug 15, 7:55 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
755 PM MDT SAT AUG 15 2015
NEZ035-057-058-160200-
ARTHUR NE-KEITH NE-PERKINS NE-
755 PM MDT SAT AUG 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KEITH...SOUTHEASTERN
ARTHUR AND NORTHWESTERN PERKINS COUNTIES UNTIL 800 PM MDT...
AT 755 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LEMOYNE TO 10 MILES
SOUTHEAST OF BIG SPRINGS...AND MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OGALLALA...BELMAR...KEYSTONE...LAKE VIEW CAMPGROUND...KINGSLEY DAM...
ROSCOE...OTTER CREEK CAMPGROUND...BRULE...LEMOYNE...WILD HORSE
SPRING...MEGEATH...EAGLE GULCH CAMPGROUND AND GRANT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 61 BETWEEN MILE MARKERS 68 AND 108.
HIGHWAY 92 BETWEEN MILE MARKERS 124 AND 138.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 111 AND 134.
LAT...LON 4085 10205 4090 10206 4132 10196 4141 10150
4085 10164
TIME...MOT...LOC 0155Z 262DEG 19KT 4125 10185 4093 10199
BUTTLERLocal storm report, Aug 15, 7:56 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
856 PM CDT SAT AUG 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST 10 S CROOKSTON 42.78N 100.75W
08/15/2015 E80 MPH CHERRY NE LAW ENFORCEMENT
&&
MOLDANThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 7:16 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 44 min |
| Aug 15, 7:51 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 39 min |
| Aug 15, 7:55 PM MDT | Special Weather Statement | LBF | Keith | 5 min |
| Aug 15, 8:17 PM MDT | Special Weather Statement | LBF | Keith, Perkins | 43 min |
| Aug 15, 9:08 PM MDT | Special Weather Statement | LBF | Brown | 52 min |
| Aug 16, 12:43 AM MDT | Areal Flood Advisory | LBF | Holt | 3 hr |
| Aug 16, 2:28 AM MDT | Flash Flood Watch | LBF | Chase, Custer, Frontier, Garfield, Hayes, Lincoln and 2 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.